Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red dots all over chest, arms and legs. Took benadryl, neosporin eczema, caladryl lotion. What is it?

Hello I have a problem. I woke up with a red the size of a 50 cent piece and first I put lotion then the spreading started. Now its a bunch of little red dots all over my chest amd arms amd legs amd I been buying everything. I take benadryl and neosporin eczema and even caladryl lotion. Can u tell me what it is and how I can clear it?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it can be fungal,allergic or mixed infection
If you have itching can use fexofenadine 120 mg od
Apply Clindamycin gel Mixed with mometasone over affected area
add forcan 150 mg once a week
continue till they subside
use non toxic soap creams and shampoo
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor